×

Found 1,890 Documents (Results 1–100)

100
MathJax

Difference approach to solving boundary value problems for elliptic partial differential equations in the sense of generalized functions. (English. Russian original) Zbl 07538718

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 29-41 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 30-41 (2022).
MSC:  65Nxx 35Jxx 34Bxx
PDF BibTeX XML Cite
Full Text: DOI

New classes of function spaces and singular operators. (English. Russian original) Zbl 07542554

Trans. Mosc. Math. Soc. 2021, 273-288 (2021); translation from Tr. Mosk. Mat. O.-va 82, No. 2, 329-348 (2021).
MSC:  12E10 26C05 47G10
PDF BibTeX XML Cite
Full Text: DOI

Takaaki Nomura: a prominent figure of the Tunisia-Japan cooperation. (English) Zbl 07464615

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 1-6 (2021).
MSC:  43A85 43-03 01A70
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of a periodic problem for nonlinear ordinary differential equation of the second order. (English. Russian original) Zbl 07411080

Russ. Math. 65, No. 8, 49-57 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 56-65 (2021).
MSC:  34B15 34C25 47N20
PDF BibTeX XML Cite
Full Text: DOI

Semi-symmetric structure Jacobi operators for real hypersurfaces in the complex quadric. (English) Zbl 1473.53080

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 201-209 (2021).
MSC:  53C40 53C30 53B21
PDF BibTeX XML Cite

Generalized Sobolev-Morrey estimates for hypoelliptic operators on homogeneous groups. (English) Zbl 1461.35109

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software